Chalishajar, DN and George, RK and Nandakumaran, AK and Acharya, FS (2010) Trajectory controllability of nonlinear integro-differential system. In: Journal of the Franklin Institute, 347 (7). pp. 1065-1075.
system.pdf - Published Version
Restricted to Registered users only
Download (164Kb) | Request a copy
A stronger concept of complete (exact) controllability which we call Trajectory Controllability is introduced in this paper. We study the Trajectory Controllability of an abstract nonlinear integro-differential system in the finite and infinite dimensional space setting. (C) 2010 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier Science.|
|Keywords:||Trajectory controllability;Monotone operator theory;Set valued function;Lipschitz continuity|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||09 Aug 2010 08:50|
|Last Modified:||19 Sep 2010 06:13|
Actions (login required)